MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15H50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Failure of Implant (1924); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: abstack20 5mm sgl use abs dev 20 tacks (lot#:noa0558), abstack20s sht 5mm sgl use abs dev 20 (lot#:n9l0350u).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of parastomal and ventral hernia.It was reported that after implant, the patient experienced recurrent hernia due to failure of the mesh, extensive adhesions of small bowel and omentum to the mesh as well as small bowel obstruction.Post-operative patient treatment included multiple mesh revision surgeries.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key9249850
Report Number9615742-2019-03525
Device Sequence Number2311418
Product Code FTL
UDI-Device Identifier10884521177772
UDI-Public10884521177772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model NumberPCOPM15H50
Device Catalogue NumberPCOPM15H50
Device Lot NumberPIK00456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PCO1510OS COMP 15X10CM OS VERSION(LOT#::PJA00589)
Outcome Attributed to Adverse Event Required Intervention;